# SDR EVCA201307120040

- Difficulty date: July 12, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N277AE
- Make and model: Bell 206L-3
- Aircraft serial: 51421
- Aircraft time: 7,702 hours, 23,537 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 206033107121S
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON A ROUTINE INSPECTION, THE MECHANIC FOUND THE LT BULKHEAD CRACKED AT TWO LOCATIONS, THE LOCATION OF THE LT BULKHEAD IS AT BS 145.  THIS WAS LOCATED BY VISUAL INSPECTION DUE TO THE FACT THE RIVETS WERE WORKING AND MAKING "MUD".
